Aa
A
A
A
Close
Men's Health Community
14k Members
Avatar universal

Paxil withdrawal and masterbation

Hi, I am a 22 year old male who was on Paxil for six years, I tapered off of it slowly over the course of a year and a half. I went from 40mg to 20mg to 10mg to 5mg and now Im off of it completely. Ever since I got off of paxil 2.5 weeks ago my libido has gone up as one would expect.  I have had a problem with masturbation though. every time I masterbate, when I orgasm my body freezes and I am unable to continue masterbating through the orgasm. It is EXTREMELY frustration.  It feels like a wave of relaxation so intense I'm almost paralyzed. once the orgasm is over I feel normal again. But I cant really orgasm because I have to stop right before I get to the peak.  I am hoping that this is a withdrawal effect and that it will stop soon, although this did not happen when I went from 40mg to 20mg, or 20mg to 10m, or 10mg to 5mg.

I cant seem to find any information about this anywhere online. It is very frustrating and very embarrassing.

Does anyone know what it is I might be experiencing, if it will end, or how to stop it?

Thank You
0 Responses
Top Men's Health Answerers
1622896 tn?1562364967
London, United Kingdom
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get the facts about this disease that affects more than 240,000 men each year.
How to lower your heart attack risk.
Here are 12 simple – and fun! – ways to boost your brainpower.
Sean Cummings discusses which available erectile dysfunction treatments may have the best outcome for you
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
10 prostate cancer misconceptions debunked.